×

Existence of solutions in weighted Sobolev spaces for some degenerate semilinear elliptic equations. (English) Zbl 1133.35351

Summary: We study existence of solutions to a class of semilinear degenerate elliptic equations in weighted Sobolev spaces.

MSC:

35J60 Nonlinear elliptic equations
35J70 Degenerate elliptic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Heinonen, J; Kilpeläinen, T; Martio, O, Nonlinear potential theory of degenerate elliptic equations, () · Zbl 0776.31007
[2] Garcia-Cuerva, J; de Francia, J.L.Rubio, ()
[3] Piat, V.Chiadò; Cassano, F.Serra, Relaxation of degenerate variational integrals, Nonlinear anal., 22, 409-429, (1994) · Zbl 0799.49012
[4] Franchi, B; Serapioni, R, Pointwise estimates for a class of strongly degenerate elliptic operators: A geometrical approach, Ann. scuola norm. sup. Pisa, 14, 527-568, (1987) · Zbl 0685.35046
[5] Hess, P, On the Fredholm alternative for nonlinear functional equations in Banach spaces, (), 55-61 · Zbl 0249.47064
[6] Zeidler, E, ()
[7] Zeidler, E, ()
[8] Zeidler, E, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.